# SDR SWAA2025081489485

- Difficulty date: July 9, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5240 · Service Doors
- Part: Assist Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SURROUND ASSIST HANDLE IS BROKEN.
